Support group for people who take Acetaminophen, Caffeine, And Dihydrocodeine Bitartrate, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Hey my name is Laura I am 35 years old, I was diagnosed with crohns 6 years ago and since then have developed trigeminal neuralgia arthritis depression and anxiety looking for advice on how to cope with multiple illnesses? Any help will be much appreciated.
Post created 11 months 3 weeks ago
Hi, I have been taking these medications together for a number of years due to severe back pain, but within a few months began to suffer myoclonic jerks, which escalated within a few weeks. I have always suffered myoclonic jerks, but they had always been very minor and usually only whilst in bed trying to get to sleep. Even after several months without the medication, the jerks have remained. Doctors contradict themselves, saying in one visit that it isn't possible for this combination of medication to cause this problem, then on the next they'll say it is the medication and that I should stop taking them, then by the next visit they've changed their minds again.
Post created 1 year 4 months ago